Publications

Found 172 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is R  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
R
Rosales J., García-Sánchez PA. On free affine semigroups. Semigroup Forum. 1999;58:367-385.Edit
Rosales J., García-Sánchez PA. Numerical semigroups having a Toms decomposition. Canad. Math. Bull.. 2008;51:134-139.Edit
Rosales J., García-Sánchez PA. Numerical semigroups with embedding dimension three. Arch. Math. (Basel). 2004;83:488-496.Edit
Rosales J., García-Sánchez PA, García-García JI, Madrid J.. The oversemigroups of a numerical semigroup. Semigroup Forum. 2003;67:145-158.Edit
Rosales J., García-Sánchez PA. Reduced commutative monoids with two Archimedean components. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8). 2000;3:471-484.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. On Cohen-Macaulay subsemigroups of $\bold N^2$. Comm. Algebra. 1998;26:2543-2558.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. Modular Diophantine inequalities and numerical semigroups. Pacific J. Math.. 2005;218:379-398.Edit
Rosales J., García-Sánchez PA, García-García JI, Madrid J.. Fundamental gaps in numerical semigroups. J. Pure Appl. Algebra. 2004;189:301-313.Edit
Rosales J., García-Sánchez PA. Minimal presentations of full subsemigroups of $\bold N^2$. Rocky Mountain J. Math.. 2001;31:1417-1422.Edit
Rosales J., García-Sánchez PA. Finitely generated commutative monoids Nova Science Publishers, Inc., Commack, NY 1999.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. The set of solutions of a proportionally modular Diophantine inequality. J. Number Theory. 2008;128:453-467.Edit
Rosales J., García-Sánchez PA. Numerical semigroups. Vol 20 Springer, New York 2009.Edit
Rosales J., García-Sánchez PA, García-García JI, Urbano-Blanco J.. Proportionally modular Diophantine inequalities. J. Number Theory. 2003;103:281-294.Edit
Rosales J., García-Sánchez PA. On the structure of simplicial affine semigroups. Proc. Roy. Soc. Edinburgh Sect. A. 2000;130:1017-1028.Edit
Rosales J., García-Sánchez PA. On Cohen-Macaulay and Gorenstein simplicial affine semigroups. Proc. Edinburgh Math. Soc. (2). 1998;41:517-537.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. Correction to: ``Modular Diophantine inequalities and numerical semigroups'' [Pacific J. Math. \bf 218 (2005), no. 2, 379–398; \refcno 2218353]. Pacific J. Math.. 2005;220:199.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Arf numerical semigroups. J. Algebra. 2004;276:3-12.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Systems of inequalities and numerical semigroups. J. London Math. Soc. (2). 2002;65:611-623.Edit
Romero E, Cruz MB, Roman JE, Vasconcelos PB. A Parallel Implementation of the Jacobi-Davidson Eigensolver for Unsymmetric Matrices. In: Palma JMLaginha, Daydé M, Marques O, Lopes JCorreia, editors. High Performance Computing for Computational Science – VECPAR 2010: 9th International conference, Berkeley, CA, USA, June 22-25, 2010, Revised Selected Papers. Vol 6449. Springer Berlin Heidelberg; 2011. 3. p. 380-393p. (Lecture Notes in Computer Science; vol 6449).Edit
Roman JE, Vasconcelos PB. Harnessing GPU Power from High-level Libraries: Eigenvalues of Integral Operators with SLEPc. Procedia Computer Science. 2013;18:2591-2594.Edit
Roman J., Vasconcelos PB, Nunes A.. Eigenvalue computations in the context of data-sparse approximations of integral operators. Journal of Computational and Applied Mathematics. 2013;237:171-181.Edit
Rodrigues A, Labouriau IS. Spiralling dynamics near a heteroclinic network. Physica D. 2014.Edit
Rodrigues M., Vieira N, Yakubovich SB. A convolution operator related to the generalized Mehler-Fock and Kontorovich-Lebedev transforms. Results Math.. 2013;63:511-528.Edit
[2009-46] Rodrigues A., Labouriau IS, Aguiar MA. Chaotic Double Cycling .
Rodrigues AA, Labouriau IS, Aguiar MA. A chaotic carousel: dynamics near heteroclinic networks. Bol. Soc. Port. Mat.. 2010:103-109.Edit

Pages